# SDR ASOA201001448

- Difficulty date: September 25, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 25,875 hours, 22,069 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFR TO DMIL 560491-3 LIGHT BULB BURNED OUT IN EMERGENCY LIGHT FLOOD FIXTURE BY CABIN DOOR.  R & R EMERGENCY FLOOD LIGHT BULB IAW AMM 33-51-01, DMIL CLEARED, PLACARD REMOVED.
